# SDR AALA990717

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338AA
- Make and model: Boeing 767223
- Aircraft serial: 22335
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Failed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, MID-GALLEY EMERGENCY EXIT SIGN INOPERATIVE.  REPAIRED OPEN WIRE INTO CONNECTOR.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
